# SDR CA040528003

- Difficulty date: May 16, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 33 hours
- Engine: Pwa PT6A66
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 80197035099
- Condition: Damaged
- Location: Brake System
- Component: Brake System, Piagio
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRAKE LINE WAS FOUND WITH MECHANICAL DAMAGE DURING THE 600 HOUR INSPECTION.  DAMAGE TO THE LINE WAS ON THE UNDER SIDE AND COULD ONLY BE SEEN WITH A MIRROR.  THE LINE IS LOCATED OVER A FLIGHT CONTROL CABLE WITH ABOUT 3 INCHES OF CLEARANCE. THE MARKS ON THE LINE ARE 90 DEGREES TO THE MOVEMENT OF THE FLIGHT CONTROL SO THE DAMAGE COULD NOT HAVE BEEN CAUSED BY THE CABLE.  THERE WAS NO SIGN OF DEBRIS UNDER THE LINE TO INDICATE DAMAGE.
